On some moving-average processes with exponentially distributed innovations

Jevremovic, Vesna, Malisic, Jovan, Jevremović, Vesna, Mališić, Jovan . Statistical Methods & Applications 1995. 4 (3) :337-343

Locate this article in:

Bibtex

@article{CIS-126994,
  Author = {Jevremovic, Vesna and Malisic, Jovan and Jevremović, Vesna and Mališić, Jovan},
  Title = {On some moving-average processes with exponentially distributed innovations},
  Journal = {Statistical Methods & Applications},
  Volume = {4},
  Number = {3},
  Year = {1995},
  Pages = {337--343},
  Keywords = {Nonlinear time series}
}

Similar articles